Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 1, Pages 7-15
http://dx.doi.org/10.1155/S0161171202011018

The geometry of autonomous metrical multi-time Lagrange space of electrodynamics

Department of Mathematics I, University Politehnica of Bucharest, Splaiul Independentei, Bucharest 313-77206, Romania

Received 12 October 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mircea Neagu, “The geometry of autonomous metrical multi-time Lagrange space of electrodynamics,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 1, pp. 7-15, 2002. doi:10.1155/S0161171202011018